# SDR USAA2011120600025

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 37,390 hours, 13,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD F/A STATION EMERGENCY FLASHLIGHT ASSEMBLY.
